Hello there we understand how it feels when we hear when something unusual happen to one of our dearest ones. We are sorry that your relative has to face this and it is unfortunate. Any how this is the only it presents first amd then she gradually looses her hemoglobin in her blood and will have still more weakness if this prolongs. But you see she needs supplements to regain what she is loosing kindly take to a oncologist for futher evaluation and management.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.